# SDR QEMY20191204001

- Difficulty date: November 30, 2019
- Submitted: December 4, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Make and model: Boeing 777*
- Engine: Ge GE9094B
- Engine time: 91,155 hours, 9,112 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shaft
- Part number: 1767M49G07
- Part serial: IHIH0201
- Condition: Cracked
- Location: Engine Fan
- Part time: 91,155 hours, 9,112 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PROCESS,  THE FORWARD FAN SHAFT HAD FAILED FPI WITH MULTIPLE INDICATIONS.  DEFECT NOT SEEN PREVIOUSLY TO THIS LLP,
